MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC

PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC
Model Number COMBIDIAGNOST R90
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).The combidiagnost is a remote-controlled system, which supports general radiography and fluoroscopy imaging.As an option, a portable digital flat panel detector (model "sky plate") can be used for image capture.Philips received a complaint on combidiagnost r90 indicating that the remote alert of a mechanical heavy shock to the detector.The device was not in clinical use and there was no harm to patient or user.The remote service engineer (rse) confirmed, along with the customer, that the detector had been dropped.Since there was no service contract with philips for this site, no work was performed, and no resolution was provided to the customer.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).
 
Event or Problem Description
It was reported that the remote alert of a mechanical heavy shock to the detector.The device was not in clinical use and there was no harm to patient or user.

Brand Name
COMBIDIAGNOST R90
Common Device Name
TABLE, RADIOLOGIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key22892437
Report Number3003768251-2025-000111
Device Sequence Number5916154
Product Code JAA
UDI-Device Identifier00884838076747
UDI-Public(01)00884838076747
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K163210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMBIDIAGNOST R90
Device Catalogue Number709030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown